# SDR SWAA2023030897325

- Difficulty date: January 31, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT 22' LEFT 'Z' CHANNEL IS CORRODED AT B/S 727-727B<[01] FOUND EXFOLIATED CRACKED CORROSION AT AFT CARGO FLOOR SUPPORT L/H Z CHANNEL STA 727-727B PER SRM 51-10-02-0G-0;[02] LOCATED AND DRILLED NEW L/H Z CHANNEL FROM STA 727- 847 PER REF SRM 51-40-05-0G-0 MATERIAL USED: BAC 1496-377 7075 T6 P.O:1782284;[03] EDIT STEP #1 : FOUND EXFOLIATED CRACKED CORROSION AT AFT CARGO FLOOR SUPPORT L/H Z CHANNEL STA 727-727B OUT OF LIMITS PER SRM 53-00-53-1A-2;[04] VERIFIED AND INSPECTED STEP #2 AND #3.;[05] TREATED AND PRIME REWORKED AREA PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[06] EDIT STEP #5 : TREATED AND PRIME NEW L/H Z CHANNEL STA 727 TO 847 PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[07] VERIFIED STEP #6.  OK TO INSTALL NEW FASTENER NUT PLATES.;[08] INSTALLED NEW FASTENER NUTPLATES AT NEW L/H Z CHANNEL STA 727-847 PER SRM 51-40-02-0G-0;[09] FINAL INSPECTION; WORK PERFORMED.
